REAL

Items where Author is "MolicaBisci, Giovanni"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

D'Aguì, Giuseppina and Heidarkhani, Shapour and MolicaBisci, Giovanni (2013) Multiple solutions for a perturbed mixed boundary value problem involving the one-dimensional $p$-Laplacian. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (24). pp. 1-14. ISSN 1417-3875

This list was generated on Fri Mar 28 02:03:40 2025 CET.